# SDR FDEA201403140500

- Difficulty date: March 14, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 71,665 hours, 16,515 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 1445
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN OIL CANNING BS 1445, RBL 31.50 ABOUT 45 INCHES ABOVE FWD DOOR HINGE LINE.  DEPTH OF OIL CANNING MEASURED 0.265 INCH, MAXIMUM ALLOWABLE 0.190 INCH.  REPAIRED IAW EA 1-5310-T0306647 PART 1. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 120.
